... cutting. My s/o is having a fit since he does'n't want to have to deal with another hospital bill. I feel like crap, am extremely paranoid and have no one to talk to about any of this. Is it the Seroquel that is making things so bad all of a sudden?
I have been taking seroquel XR for the last 2 weeks. I am irritable, impulsive, suicidal and?
- 16 Nov 2009 by Princess22008
- 11 May 2010
- seroquel, seroquel xr, bipolar disorder, paranoid disorder
Added 21 Nov 2009:
i just got out of the hospital today. he took me off the Seroquel XR and added Lamictal and trazadone.
Please let your doctor who prescribed the seroquel know that it is possibly causing such profound reactions in you. You might also talk to the pharmacist about it. Your symptoms seem pretty extreme. Were you having milder depression symptoms before you started taking the seroquel? Do you see a counselor of any type? Some anti depressants do warn that young people in particular have symptoms similar to yours when they take the anti depressants and you should let the doctor know this is happening as soon as you can get a hold of him/her. My counselor is really good at knowing drug reactions and what you should do. Please don't be afraid to talk to a counselor, they are so good at helping sort things out and getting issues under control. Most people do worry that their S/O will be upset with them if they complain, but, I think you have a very significant complaint about the meds and I hope you have someone you can talk to right now.
Most of us here reading these posts are glad to help or talk. I want you to know I will be saying some Prayers and hoping that things get better really soon. I do think the seroquel may be affecting you in an adverse way, I am NOT a doctor, but, I have had problems with anti depressants. Not as bad as what sounds like is going on with you. Please call your doctor to get advice soon.Hang in there.
I used to take Seroquel, Lamictal, and Lexapro. But the Seroquel made me so drowsy and when I moved to PA, I never got a refill. But now I can't sleep. I was thinking of getting back on it. Plus, when I flew home yesterday, I had a near melt down at O'Hare because I couldn't find the right gate. Now I'm probably on a no-fly list. I'm wondering if being off the Seroquel could cause this anxiety attack?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2010 • 10 answers
Posted 3 Oct 2011 • 12 answers
Posted 28 Feb 2012 • 5 answers
Posted 13 Jun 2012 • 9 answers
Posted 23 Jan 2018 • 2 answers